# SDR SWAA2024091223821

- Difficulty date: August 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT BATTERY PACKS AT M1669; M1670; M1672; M1673 M1674 AND M1675 FAIL CAP CHECK.<[01] REMOVED AND REPLACED EMERGENCY EXIT LT BATTERY PACKS AT M1669; M1670; M1672; M1673 M1674 AND M1675 AND TESTED GOOD IAW AMM 33-51-06-960-805;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION.
